can micardis take longer than advised (4 week) to take fuul effect
I'm a small-sized 72-year old female. I have been on Micardis 20mg for 2 1/2 months. for the 1st 3-4 week it elevated my BP instead of lowering it. Fortunately, in the 5th week I saw the results (mean day reading:115/75). And the morning surges were gone! But in 2 weeks,i experienced
a sudden spike of 148/89. It took a couple of days to return to normal. However, in another 2 weeks there was another spike. And another couple of days to return to normal.
Please explain why this happened. As my night readings are really low (around 95/66), dose increase shouldn't be the solution. Besides, I don't have other chronic diseases. I'm anxious for a clarification of my situation.
If you go from a sitting position to standing, the blood pressure will increase, and physical exertion as well. Anxiety can cause a spike in blood pressure. Sometimes an increase in blood pressure is not known...and I assume you have excluded smoking, drinking alcohol, etc.
Thanks a lot for your prompt reply to my question. Yes, I suspect anxiety might be the chief reason behind my spikes. So one can still have anxiety related spikes even if he is on regular medication. I hope I've got the gist of the issue. As for hyperthyriodism, I had a test which ruled it out.
Have you had malfunctioning of the adrenal glands ruled out? I am providing a link to a thread that relates specifically to bp spikes, anxiety, etc. http://***.************.com/eve/forums/a/tpc/f/640105472/m/9631017423/p/3
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.